Collect | Home Page 
   
  2011, Vol. 29 Issue (22): 61-63    DOI: 10.3981/j.issn.1000-7857.2011.22.009
Articles Current Issue | Archive | Adv Search |
New Criteria for Oscillation of Nonlinear Impulsive Neutral Parabolic Equations
LI Yuandan, GAO Zhenghui, PENG Baiyu
Department of Mathematics and Computational Science, Hengyang Normal University, Hengyang 421002, Hunan Province, China

Copyright © Editorial office of Science & Technology Review
Tel: +86-10-62138113 Fax: +86-10-62138113 E-mail: jdbbjb@cast.org.cn
京ICP备14028469号-1